A simple model of hillslope response for overland flow generation

被引:25
作者
Agnese, C [1 ]
Baiamonte, G [1 ]
Corrao, C [1 ]
机构
[1] Univ Palermo, DITAF, IS, I-90128 Palermo, Italy
关键词
overland flow; analytical solution; instantaneous response function;
D O I
10.1002/hyp.182
中图分类号
TV21 [水资源调查与水利规划];
学科分类号
081501 ;
摘要
This paper deals with the derivation of the hydrological response of a hillslope on the assumption of quick runoff by surface runoff generation. By using the simple non-linear storage based model, first proposed by Horton, an analytical solution of the overland flow equations over a plane hillslope was derived. This solution establishes a generalization for different flow regimes of Horton's original solution, which is valid for the transitional flow regime only. The solution proposed was compared successfully with that of Horton and, for the turbulent flow regime, to the one derived from kinematic wave theory. This solution can be applied easily to both stationary and non-stationary rainfall excess events. An analytical solution for the instantaneous response function (IRF) was also derived. Finally, simple expressions to compute peak and time to peak of IRF are proposed. Copyright (C) 2001 John Wiley & Sons, Ltd.
引用
收藏
页码:3225 / 3238
页数:14
相关论文
共 19 条
[1]  
[Anonymous], 1965, Journal of hydrology, DOI [10. 1016/0022-1694%20(65)90084-3, DOI 10.1016/0022-1694(65)90084-3]
[2]   INFILTRATION DURING AN UNSTEADY RAIN [J].
CHU, ST .
WATER RESOURCES RESEARCH, 1978, 14 (03) :461-466
[3]  
Dunne T., 1978, HILLSLOPE HYDROLOGY, P227
[4]  
FREEZE RA, 1972, WATER RESOUR RES, V8, P1273
[5]  
Gupta V. K., 1986, SCALE PROBLEMS HYDRO, P159, DOI [10.1007/978-94-009-4678-1_8, DOI 10.1007/978-94-009-4678-1_8]
[6]   SOME PROPERTIES OF UNIT HYDROGRAPH [J].
HENDERSON, FM .
JOURNAL OF GEOPHYSICAL RESEARCH, 1963, 68 (16) :4785-&
[7]  
Hewlett J, 1967, INT S FOR HYDR, P275, DOI DOI 10.1177/0309133309338118
[8]  
Horton R.E., 1938, SOIL SCI SOC AM P, V1, P401, DOI DOI 10.2136/SSSAJ1937.03615995000100000074X
[9]   ON KINEMATIC WAVES .1. FLOOD MOVEMENT IN LONG RIVERS [J].
LIGHTHILL, MJ ;
WHITHAM, GB .
PROCEEDINGS OF THE ROYAL SOCIETY OF LONDON SERIES A-MATHEMATICAL AND PHYSICAL SCIENCES, 1955, 229 (1178) :281-316
[10]  
MILLER WA, 1975, UNSTEADY FLOW OPEN C, V3, P183